# SDR MASA200600781

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 6,149 hours, 4,458 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6597 LAS, SLATS FAIL CAUTION WITH FLAPS RETRACTED AND SLATS EXTENDED.  MX RESET THE FLAPS AND SLATS SYSTEM.  CLEARED INHIBITS.  OP'S CHECK GOOD.
